# SDR SWAA2021072788153

- Difficulty date: June 24, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 52,814 hours, 34,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER SILL WEB WITH EVIDENCE OF SURFACE CORROSION AROUND FASTENERS BETWEEN BS 460 AND BS 480 RBL-30 . MID 126-01 ; / [01] LOCATED AND DRILLED NEW WEB AS PER B737-700 SRM 51-40-05-0G-0.; [02] VERIFIED WORK PERFORMED; [03] OK TO TREAT AND PRIME; [04] APPLIED ALODINE AND PRIMER AS PER B737-700 SRM 51-20-01-0G-0.; [05] VERIFIED WORK PERFORMED; [06] OK TO INSTALL NUT PLATES; [07] INSTALLED NUTPLATES AS PER B737-700 SRM 51-40-02-0G-0.; [08] LOCATED AND DRILLED NEW WEB AT FWD CARGO DOOR SILL RBL 30 AS PER B737-700 SRM 51-40-05-0G-0.; [09] VERIFIED WORK PERFORMED
